检索结果筛选:

全文
出版年度
学科主题
作者
来源出版物
出版社
收录数据库
语种
国别/地区

文章检索列表

290 条结果, 检索条件:( ( *(AU:("Qing Ding")) ) )

排序: 导出:
[期刊论文]

Explicit blow-up solutions to the Schrödinger maps from R2 to the hyperbolic 2-space H2

作者:Qing Ding

来源:Journal of Mathematical Physics. 2009 ;50(10):103507.doi:10.1063/1.3218848

出版社:AIP Publishing

全文购买

[期刊论文]

The gauge equivalence of the NLS and the Schrödinger flow of maps in 2 + 1 dimensions

作者:Qing Ding

来源:Journal of Physics A: Mathematical and General. 1999 ;32(27):5087-5096.doi:10.1088/0305-4470/32/27/308

出版社:IOP Publishing

全文购买

[期刊论文]

Chaotic properties between the nonintegrable discrete nonlinear Schrödinger equation and a nonintegrable discrete Heisenberg model

作者:Qing Ding

来源:Journal of Physics A: Mathematical and Theoretical. 2007 ;40(9):1991-2011.doi:10.1088/1751-8113/40/9/006

出版社:IOP Publishing

全文购买

[期刊论文]

The NLS - equation and its SL (2, R ) structure

作者:Qing Ding

来源:Journal of Physics A: Mathematical and General. 2000 ;33(34):L325-L329.doi:10.1088/0305-4470/33/34/101

出版社:IOP Publishing

全文购买

[期刊论文]

A discretization of the matrix nonlinear Schrödinger equation

作者:Qing Ding

来源:Journal of Physics A: Mathematical and General. 2000 ;33(38):6769-6778.doi:10.1088/0305-4470/33/38/308

出版社:IOP Publishing

全文购买

[期刊论文]

On harmonic maps into gauge groups

作者:Qing Ding

来源:Journal of Mathematical Physics. 1998 ;39(12):6684-6695.doi:10.1063/1.532649

出版社:AIP Publishing

全文购买

[期刊论文]

Bounded harmonic functions on Riemannian manifolds of nonpositive curvature

作者:Qing Ding

来源:Mathematische Annalen. 2012 ;353(3):803-826.doi:10.1007/s00208-011-0705-9

出版社:Springer Nature

全文购买

[期刊论文]

On the gauge equivalent structure of the discrete nonlinear Schrödinger equation

作者:Qing Ding

来源:Physics Letters A. 2000 ;266(2-3):146-154.doi:10.1016/S0375-9601(00)00027-X

出版社:Elsevier BV

全文购买

[期刊论文]

A note on the NLS and the Schrödinger flow of maps

作者:Qing Ding

来源:Physics Letters A. 1998 ;248(1):49-56.doi:10.1016/S0375-9601(98)00697-5

出版社:Elsevier BV

全文购买

[期刊论文]

The complex 2-sphere in ℂ3 and Schrödinge flows

作者:Qing Ding ;Shiping Zhong

来源:Science China Mathematics. 2020 ;63(4).doi:10.1007/s11425-018-9350-0

出版社:Springer Nature

全文购买